# SDR IPXA2019071644541

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,397 hours, 17,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON EMERGENCY LIGHT PREFLIGHT TEST RECEIVED LEVEL 1 EMERG LT BAT 1 LO. DEF IAW MEL 33 50 4 DMP C/W PLACARD INSTALLED. **SUPPLEMENTAL SDR **R/R BATTERY POWER SUPPLY PER AMM 33-51-01. OPS TEST PASS. SYSTEM OK FOR SERVICE. THIS CLEARS M676836
